# SDR AALA961138

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE - FLT 1624 - EN ROUTE DFW/CLE - DURING CRUISE AT FL 370 WITH ENGINE ANTI-ICE ON, CABIN ALTITUDE BEGAN TO CLIMB AND FLOW LIGHT ILLUMINATED.  ACCOMPLISHED EMERGENCY DESCENT AND AIRCRAFT PROCEEDED TO CLE, LANDING WITHOUT INCIDENT.  ACCOMPLISHED PRESSURIZATION DECAY CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED BITE CHECK OF CONTROLLERS WITH NO DEFECTS FOUND. AIR CYCLE MACHINES GROUND CHECKED NORMAL OPERATION.  UNABLE TO DUPLICATE PROBLEM AND SUSPECTED PROBLEM DUE TO PAC ICING AS A RESULT OF ATMOSPHERIC CONDITIONS.  SUBSEQUENTLY, AS PRECAUTIONARY MEASURE, REPLACED NR 1 PRESSURIZATION CONTROLLER AT DFW/30.  (M)
